MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.59646

Медицинская библиотека · Cureus · 2024

Ceftriaxone-Induced Hemolytic Anemia: A Rare and Fatal Reaction.

Dicaro Michael V, Chen Claire, Wang Shawn, Eom Annette Y, Wahi-Gururaj Sandhya

Клинический случайСтатьяПеревод в очереди

Аннотация

Ceftriaxone, a regularly used antibiotic for broad-spectrum coverage, is a rare cause of hemolytic anemia. Patients may present with truncal pain, nausea, vomiting, and an acute drop in hemoglobin within 48 hours of administration. Prompt recognition and initiation of treatment are essential. We describe a case of a 65-year-old woman being treated for osteomyelitis who developed hemolytic anemia, disseminated intravascular coagulation, and multi-system organ failure after being de-escalated from cefepime to ceftriaxone.

Для цитирования: Dicaro Michael V, Chen Claire, Wang Shawn, Eom Annette Y, Wahi-Gururaj Sandhya. Ceftriaxone-Induced Hemolytic Anemia: A Rare and Fatal Reaction.. Cureus. 2024. DOI: 10.7759/cureus.59646.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.